| Model Number |
10013034 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).Investigation summary: a complaint of packaging being damaged was received from the customer.A photo was provided of the damaged packaging.A hole towards the bottom of the packaging could be seen in the picture.The customer complaint was confirmed.A device history record review for model 10013034 lot number 19106874 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 25oct2019.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.As a physical sample was not returned, a full investigation could not be completed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that the bd alaris¿ pump module smartsite¿ infusion set packaging had a hole in it.The following information was provided by the initial reporter: "hole in bd packaging".